EconPapers    
Economics at your fingertips  
 

Symplectic integration of Sine–Gordon type systems

Xiaowu Lu and Rudolf Schmid

Mathematics and Computers in Simulation (MATCOM), 1999, vol. 50, issue 1, 255-263

Abstract: We construct a class of symplectic integration schemes to general Sine–Gordon type systems. We also conduct several numerical tests for these symplectic schemes. Our numerical results demonstrate the effectiveness of these schemes for numerical computation of the solutions to the general Sine–Gordon type systems.

Keywords: Symplectic integration; Finite difference method; Hamiltonian system; Solitary wave propagation; Sine–Gordon equations (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847549900083X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:50:y:1999:i:1:p:255-263

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:50:y:1999:i:1:p:255-263